# SDR GUUA09080701

- Difficulty date: September 8, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 21,599 hours, 36,449 cycles
- Engine: Pwa PT6A67
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 1148100231
- Part serial: 051800A
- Condition: Broken
- Location: Lt Mlg
- Part time: 782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LT MLG UPPER ATTACH BOLT BROKEN.  REPLACED LT MAIN LANDING GEAR UPPER DRAG LEG ATTACH BOLT, AIRFRAME FITTING AND DRAG BRACE ASSEMBLY.
